MathSciNet Relay Station
MathSciNet bibliographic data
MR1361556 22E50
Barthel, L.; Livné, R. Modular representations of ${\rm GL}_2$ of a local field: the ordinary, unramified case. J. Number Theory 55 (1995), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement